Jian Cao (曹健)
Jian Cao (曹健)
Hangzhou Normal University(杭州师范大学) /Zhejiang University(浙江大学)/Université Lyon 1(里昂一大)
math.univ-lyon1.fr üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
New proofs of generating functions for Rogers-Szegö polynomials
J Cao
Appl. Math. Comput. 207 (2), 486–492, 2009
272009
A general refinement of Jordan's inequality and a refinement of L. Yang's inequality
DW Niu, ZH Huo, J Cao, F Qi
Integral Transforms and Special Functions 19 (3), 157-164, 2008
272008
Extensions of several integral inequalities
F Qi, AJ Li, WZ Zhao, DW Niu, J Cao
J. Inequal. Pure Appl. Math 7 (3), 1-6, 2006
252006
Four logarithmically completely monotonic functions involving gamma function
F Qi, DW Niu, J Cao, SX Chen
Journal of the Korean Mathematical Society 45 (2), 559-573, 2008
212008
A note on generalized q-difference equations for q-beta and Andrews-Askey integral
J Cao
J. Math. Anal. Appl. 412 (2), 841–851, 2014
172014
Four logarithmically completely monotonic functions involving gamma function and originating from problems of traffic flow
F Qi, J Cao, DW Niu
Research report collection 9 (3), 2006
162006
Logarithmically completely monotonic functions involving gamma and polygamma functions
F Qi, DW Niu, J Cao
Research report collection 9 (1), 2006
162006
Generalizations of Jordan’s inequality and concerned relations
DW Niu, J Cao, F Qi
Politehn. Univ. Bucharest Sci. Bull. Ser. A Appl. Math. Phys 72 (3), 85-98, 2010
152010
An extension and a refinement of van der Corput's inequality
J Cao, DW Niu, F Qi
International journal of mathematics and mathematical sciences 2006, 2006
142006
A refinement of van der Corput’s inequality
DW Niu, J Cao, F Qi
J. Inequal. Pure Appl. Math 7 (4), 2006
142006
Generalizations of certain Carlitz's trilinear and Srivastava-Agarwal type generating functions
J Cao
J. Math. Anal. Appl. 396 (1), 351–362, 2012
132012
A generalization of Jordan’s inequality and an application
ZH Huo, DW Niu, J Cao, F Qi
Hacet. J. Math. Stat 40 (1), 53-61, 2011
122011
A class of logarithmically completely monotonic functions related to (1+ 1/x) x and an application
DW Niu, J Cao, F Qi
General Mathematics 14 (4), 97-112, 2006
122006
A note on q-integrals and certain generating functions
J Cao
Stud. Appl. Math. 131 (2), 105–118, 2013
112013
Notes on Askey-Roy integral and certain generating functions for q-polynomials
J Cao
J. Math. Anal. Appl. 409 (1), 435–445, 2014
102014
Some q-generating functions of the Carlitz and Srivastava-Agarwal types associated with the generalized Hahn polynomials and the generalized Rogers-Szegö polynomials
J Cao, HM Srivastava
Applied Mathematics and Computation 219 (15), 8398–8406, 2013
102013
Bivariate generating functions for Rogers-Szegö polynomials
J Cao
Appl. Math. Comput. 217 (5), 2209–2216, 2010
102010
Homogeneous q-partial difference equations and some applications
J Cao
Advances in Applied Mathematics 84, 47-72, 2017
82017
A note on moment integrals and some applications
J Cao
J. Math. Anal. Appl. 410 (1), 348–360, 2014
82014
Notes on Carlitz's q-operators
J Cao
Taiwanese J. Math. 14 (6), 2229–2244, 2010
82010
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20